# SDR AALA201811279007

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 60,516 hours, 22,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2946
- Condition: No Test
- Location: Emergency Lights
- Part time: 51,044 hours, 26,596 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 10WL FAILED.  MAINTENANCE REPLACED THE POWER SUPPLY  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
